# SDR SWAA2021112439049

- Difficulty date: October 31, 2021
- Submitted: November 24, 2021
- Operation: Air carrier
- Aircraft: N8619F
- Make and model: Boeing 737-8H4
- Aircraft serial: 33939
- Aircraft time: 27,911 hours, 12,502 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 143A7501188
- Condition: Corroded
- Location: Fwd Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD PIT RH Z ANGLE CORRODED AT STA 500F TO 500I RBL 24 WL156 / REMOVED & REPLACED FWD CARGO R/H Z ANGLE FROM STA 500B-500I ON NON ROUTINE CARD Y266338 P/N 143A7501-188
